# SDR PCAA980687

- Difficulty date: January 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811AW
- Make and model: Dhav DHC8102
- Aircraft serial: 201
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Connector
- Condition: Corroded
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT FROM LGA, THE FLAP DRIVE CAUTION LIGHT ILLUMINATED.  A/C RETURNED TO FIELD.  MAINTENANCE TROUBLESHOT SYSTEM.  FOUND MOISTURE AT 2752-P4 TORQUE SENSOR CANNON PLUG CLEANED.  ALSO, FOUND SLIGHT CORRSION AT 2752-P5.  REPLACED CANNON PLUG.  A/C RETURNED TO SERVICE.  (M)
